# SDR CA120223009

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465009
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 21,369 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WAS SELECTED DOWN, IMMEDIATELY ALL GEAR DOOR OPEN AS INDICATION, NLG AND RT MLG DOWN AND LOCKED, GREEN, LT MLG UNSAFE GEAR, RED.  CONFIRMED THAT LT GEAR DOORS WAS OPEN BUT GEAR IN UPLOCK POSITION.  APPROXIMATELY 90 SECONDS LATER THE GEAR MOVED TO ITS SELECTED DOWN AND LOCKED POSITION.  UNEVENTFUL AND SAFE LANDING.  MAINTENANCE REPLACED THE LT MLG UPLOCK ASSY, THEY FOUND THE WEAR GROOVE DEPTH MEASUREMENT OF LT MLG UPLOCK HOOK BEYOND LIMIT, 55 MM.  AFTER SEVERAL SUCCESSFUL OPS TESTS OF MLG/NLG RETRACTION AND EXTENSION SYS, THEY BROUGHT THE ACFT BACK TO SERVICE.
